Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Parameter-free uniformisation

Author: Sy-David Friedman
Journal: Proc. Amer. Math. Soc. 136 (2008), 3327-3330
MSC (2000): Primary 03E35, 03E45, 03E55
Published electronically: April 29, 2008
MathSciNet review: 2407099
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This article was motivated by two questions, one in the theory of infinite-time Turing machines and the other a fine-structural question posed by Wayne Richter. The answers to both turn on a question of parameter-free uniformisation, which I prove for all locally countable, limit initial segments of $ L$.

References [Enhancements On Off] (What's this?)

  • 1. Sy D. Friedman, Fine structure and class forcing, de Gruyter Series in Logic and its Applications, vol. 3, Walter de Gruyter & Co., Berlin, 2000. MR 1780138
  • 2. Friedman, S. and Welch, P.D., Two observations regarding infinite-time Turing machines, preprint.
  • 3. R. Björn Jensen, The fine structure of the constructible hierarchy, Ann. Math. Logic 4 (1972), 229–308; erratum, ibid. 4 (1972), 443. With a section by Jack Silver. MR 0309729
  • 4. P. D. Welch, Eventually infinite time Turing machine degrees: infinite time decidable reals, J. Symbolic Logic 65 (2000), no. 3, 1193–1203. MR 1791371, 10.2307/2586695

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 03E35, 03E45, 03E55

Retrieve articles in all journals with MSC (2000): 03E35, 03E45, 03E55

Additional Information

Sy-David Friedman
Affiliation: Kurt Gödel Research Center, Universität Wien, Währingerstrasse 25, A-1010 Wien, Austria

Keywords: Descriptive set theory, large cardinals, innermodels.
Received by editor(s): February 28, 2007
Received by editor(s) in revised form: July 17, 2007
Published electronically: April 29, 2008
Additional Notes: The author was supported by Grants P 16790-NO4 and P 19375-N18 of the Austrian Science Fund (FWF)
Communicated by: Julia Knight
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.